Some of you know me I'm snowflake. I finally beat the methadone and I feel great. Lots of energy, everything is a little brighter and sharper now that I am sober. To be honest I'm still trying to get used to this new me. LOL. It takes some getting used to. I was always used to the methadone in my system. Its like a whole new me.....If I can do it other people can too. Like ive said before there is light at the end of the tunnel. I hope this helps give encouragement for all of you out there struggling to stay sober or going through withdrawals. I forgot what this feeling is like and its wonderful. You can take control of your life again and now I feel I have purpose and meaning. Even going to a interview today. Thank you everyone for your support, because without it I wouldn't be sober today. Thanks everybody.
Hey snowflake, congrats to you! Wow you are doing so awesome, your hard work paid off, it is so great to be free of the evil beast known as methadone! It's my turn next, I am at 10mgs going to 9mgs this Thursday.I can't wait to be in your shoes! Take care and thanks for posting.
CONGRATS...how did u come off decrease slowly or just jumped off?i took my last dose yesterday of 1mg..ive been on for 7yrs n over the last 2 yrs takin it slow decrease by 1 mg every other wk...was at 75mgs n havent felt much w/d yet...besides rsl..n minor back ache..was really weak on day 2 n 3 of 1mg guess my body needed to adjust but felt great day 4 n 5 n today should be day 6 on 1mg but ive had it just wanna be done all ready...so gueess ill see how i feel in 2 days.if anything i do have 8 bottles even if i just drink half for a couple of days. but really just wanna be done..thanks for sharing ur story.
congratulations hun. i am so glad that you are feeling sooo much better.
so proud of you and so very happy for you.(smiling)
what an awesome post. it is a new,improved,clean and sober you and it is wonderful!!!!! keep on keepin' on.
thanks for the update.
continued blessings to you,
I stopped methadone cold Turkey because I ran out n have no.money I'm on day 4 no diarrhea yet but the sweating and freezing is killing me I'm so weak and tired. Do u guys think I'll get diarrhea issue or does it usually happen sooner? My son has cancer n has a lot of oxys n methadone but I will not touch his meds. I'm just scared of the wd since I have to take him to get chemo n blood transfusions etc all the time I can't be sick like this at the hospital with him all the time. Any suggestions especially with the sweating n freezing? Thx
What dose were you on? How long were you on methadone? I quit at 10mgs....but I always recommend to taper.. but since you cant you should be feeling in the midst of withdrawals at this point. I took tons of vitamins, if you need a list let me know. They do help. The first week was the worst....then the next 2-4 wks you will not be able to sleep much or have a appetite. I lost almost 15 lbs in two wks. But you can do it....its just a long process, with methadone having a long half life, that's why you don't feel the withdrawals for 3-4 days. If I can do it you can too....I hope I answered your question and if you need anything else let me know
I started at 80 mgs...stayed there for 2-3 months then spent another 8months titrating down 3mgs a week. I ended up getting so impatient and wanted off of the methadone so bad I just quit at 10mgs. But since your at such a low dose I think your withdrawals will be minor in comparison....I took a lot of vitamins...I can give you a list if you would like. Good luck and I think your journey hopefully wont be as painful....but if I can do it at 10mgs you most surely can at 1mg.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.